Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 547526, 12 pages
http://dx.doi.org/10.1155/2010/547526
Research Article

General Linear Boundary Value Problem for the Second-Order Integro-Differential Loaded Equation with Boundary Conditions Containing Both Nonlocal and Global Terms

Department of Mathematics, Baku State University, 23, Z.I. Khalilov Street, AZ1148 Baku, Azerbaijan

Received 7 April 2010; Accepted 19 July 2010

Academic Editor: A. Zafer

Copyright © 2010 M. R. Fatemi and N. A. Aliyev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. R. Fatemi and N. A. Aliyev, “General Linear Boundary Value Problem for the Second-Order Integro-Differential Loaded Equation with Boundary Conditions Containing Both Nonlocal and Global Terms,” Abstract and Applied Analysis, vol. 2010, Article ID 547526, 12 pages, 2010. doi:10.1155/2010/547526